Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Swelling from labia to clitoris with tiny abrasions after masturbating with vibrator during periods. History of herpes. Help?

So I am currently on my period and I masturbated with a vibrator this morning. Since then my left labia has swollen from my clitoris all the way down until it ends. It feels hard and also has tiny abrasions on it. I was diagnosed with herpes 12 years ago, but this is not like any outbreak I ve had before. It is also very itchy and has a funny smell.
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  484
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hello,
sounds like you may have rubbed some bacteria into or under the top skin layers.
If you have small lesions - you either might have been to excessive with the vibrator and caused lesions or you had the lesions before you used the vibrator. Whichever way - there`s a slight infection there. Sometimes this can in itself cause a herpes to "bloom" again - but the current symptoms are most likely not a herpes.
I would go to the chemists and ask for a mild creme or gel that acts antibacterial - you have to tell the chemists that it`s for the vulva area and must be a very mild creme/gel.
Keep the area nice and clean - best thing is to carry a soda bottle around with you - with some camomile tea (yes!) in it - every time you use the bathroom - whilst urinating pour some camomile tea ( can be cold not hot please) over the outside affected area - this way the urine won`t sting so much and it`ll make sure the area stay clean and calm.
If things get worse and the swelling increases you have to go see the doctor.

Good luck!
kind regards,
JR
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor